# SDR IPXA2020090869902

- Difficulty date: August 20, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC21544
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2CRT WING OUTBOARD FLAP OUTBOARD AFT HINGE FAIRING OUTBOARD CENTER TEE ANGLE IS CRACKED.  REMOVED CRACKED TEE, FABRICATED AND INSTALLED ON RT WING OUTBOARD FLAP, OUTBOARD AFT HINGE IAW SRM 51-33-01.    (MINOR)
